Items where Subject is "68-XX Computer science > 68Wxx Algorithms > 68W40 Analysis of algorithms"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type
Jump to: F | L | M
Number of items at this level: 9.

F

Fuchs, Bernhard (2007) On the Approximability of Range Assignment Problems. PhD thesis.

Fuchs, Bernhard and Kern, Walter and Mölle, Daniel and Richter, Stefan and Rossmanith, Peter and Wang, Xinhui (2007) Dynamic Programming for Minimum Steiner Trees.
Published in: Theory of Computing Systems Vol. 41 (3). pp. 493-500.

Fuchs, Bernhard and Kern, Walter and Wang, Xinhui (2007) Speeding up the Dreyfus-Wagner Algorithm for minimum Steiner trees.
Published in: Mathematical Methods of Operations Research Vol. 66 (1). pp. 117-125.

Fuchs, Bernhard and Kern, Walter and Wang, Xinhui (2007) The number of tree stars is O^*(1.357^k).
Published in: Algorithmica Vol. 49 (3). pp. 232-244.

L

Liers, Frauke and Pardella, Gregor (2012) Partitioning planar graphs: a fast combinatorial approach for max-cut.
Published in: Computational Optimization and Applications. pp. 323-344.

M

Müller-Hannemann, Matthias and Schulze, Anna (2006) Approximation of Octilinear Steiner Trees Constrained by Hard and Soft Obstacles.
Technical Report , 22 p.

Müller-Hannemann, Matthias and Schulze, Anna (2006) Approximation of Octilinear Steiner Trees Constrained by Hard and Soft Obstacles.
Published In: Algorithm theory - SWAT 2006 : 10th Scandinavian Workshop on Algorithm Theory, Riga, Latvia, July 6 - 8, 2006 ; proceedings, Lecture Notes in Computer Science. 4059 Springer 2006, pp. 242-254.

Müller-Hannemann, Matthias and Schulze, Anna (2005) Hardness and Approximation of Octilinear Steiner Trees.
Published In: Algorithms and computation 16th International Symposium, ISAAC 2005, Sanya, Hainan, China, December 19-21, 2005 ; proceedings, Lecture Notes in Computer Science. 3827 Springer 2005, pp. 256-265.

Müller-Hannemann, Matthias and Schulze, Anna (2007) Hardness and Approximation of Octilinear Steiner Trees.
Published in: International Journal of Computational Geometry and Applications (IJCGA) Vol. 17 (3). pp. 231-260.

This list was generated on Fri Jan 19 22:26:36 2018 CET.